Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (470 KB) | Metadata | Table of Contents | PRIMS summary
Volume 44, Issue 3, 2008, pp. 837–891
DOI: 10.2977/prims/1216238305

Published online: 2008-09-30

Symmetric Crystals for gl

Naoya Enomoto[1] and Masaki Kashiwara[2]

(1) Kyoto University, Japan
(2) Kyoto University, Japan

In the preceding paper, we formulated a conjecture on the relations between certain classes of irreducible representations of affine Hecke algebras of type B and symmetric crystals for gl. In the present paper, we prove the existence of the symmetric crystal and the global basis for gl.

Keywords: Crystal bases, affine Hecke algebras, LLT conjecture

Enomoto Naoya, Kashiwara Masaki: Symmetric Crystals for gl. Publ. Res. Inst. Math. Sci. 44 (2008), 837-891. doi: 10.2977/prims/1216238305